Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Unable to urinate, blood clot, blood in urine. Treatment?

Dear Sir My father got a blood clot and some blood in urine and we got him admitted . After that he was able to urinate properly but now he is unable to completely urinate and is urinating in drops and is getting pain while urinating. He has prostrate problems and was taking regular medicine. His urine culture , blood test and ultrasound reports are fine as on today but still he is urinating very little and bladder is full. Request your suggestion and is this problem very serious and what is the treatment Regards Subrat, 0000
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
In this scenario, he needs catheterization of the bladder to let out the urine and preserve kidney function.
If need be, the prostate may have to be removed endoscopic method to help him pass urine better. The final decision can be made only by the examining doctor.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor